On the Integration of a Nonlinear System of Differential Equations

  • E. V. Oleinik

Abstract

We study a system of nonlinear differential equations used as basic for the construction of triangular models for commutative systems of linear nonself-adjoint bounded operators.
Published
25.09.2014
How to Cite
OleinikE. V. “On the Integration of a Nonlinear System of Differential Equations”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 66, no. 9, Sept. 2014, pp. 1223–1234, http://umj.imath.kiev.ua/index.php/umj/article/view/2213.
Section
Research articles